MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3955
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event occurred on an unspecified date(s) between late april through may and involved a chemoclave¿ bag spike with additive port, chemoclave¿ where the customer reported that there have been events of leaking.The customer stated that the leakage was noted at connection point of blue port and white body of chemoclave and that the unspecified chemotherapy administration was delayed.Although there was patient involvement, harm was not reported as a consequence or the event(s).
 
Additional Manufacturer Narrative
A photo was returned showing the ch3955 with the distal chemoclave circled.There was no leakage observed.Received two new ch3955 chemoclave bag spikes with additive port for inspection.No defects or anomalies noted.Each ch3955 was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed.The device history report (dhr) was reviewed and no relevant nonconformities were found that would have led to the reported complaint.

Brand Name
CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22294512
Report Number9617594-2025-01299
Device Sequence Number8271280
Product Code FPA
UDI-Device Identifier00887709098305
UDI-Public(01)00887709098305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3955
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown